# SDR IPXA2015052389365

- Difficulty date: May 23, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 12,514 hours, 7,830 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP80111
- Part serial: SE01660
- Condition: No Test
- Location: Cockpit Oxygen
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O OXYGEN MASK BOX WILL NOT TEST PROPERLY.  R & R THE OXYGEN STOWAGE BOX IAW AMM 35-12-51-0401. OPS AND LEAK CHECKED NORMAL.
